We show that excitations in a recently proposed gauge theory for anyons on a line in fact do not obey anomalous statistics. On the other hand, the theory supports novel chiral solitons. Also we construct a field-theoretic description of lineal anyons, but gauge fields play no role

Anyons and chiral solitons on a line / U. AGLIETTI; L. GRIGUOLO; R. JACKIW; S. Y. PI; D. SEMINARA. - In: PHYSICAL REVIEW LETTERS. - ISSN 0031-9007. - STAMPA. - 77(1996), pp. 4406-4409. [10.1103/PhysRevLett.77.4406]

Anyons and chiral solitons on a line

SEMINARA, DOMENICO
1996

Abstract

We show that excitations in a recently proposed gauge theory for anyons on a line in fact do not obey anomalous statistics. On the other hand, the theory supports novel chiral solitons. Also we construct a field-theoretic description of lineal anyons, but gauge fields play no role
77
4406
4409
U. AGLIETTI; L. GRIGUOLO; R. JACKIW; S. Y. PI; D. SEMINARA
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/223015
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 76
  • ???jsp.display-item.citation.isi??? 81
social impact